# SDR 9604619931

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN GEAR DOOR SWITCH AND OPERATIONAL CHECK NORMAL.
